# SDR 9WGA2025050354623

- Difficulty date: April 15, 2025
- Submitted: May 3, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Housing
- Condition: Cracked
- Location: Apu Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR LATCH LOWER HOUSING IS CRACKED.
